Equate Pain & Fever, Children's, Chewable Tablets, Grape Flavor

24 tablets


 

Product Details

2-11 years. Acetaminophen 160 mg. Pain reliever/fever reducer. Aspirin free Ibuprofen free. Compare to Children's Tylenol active ingredients (This product is not manufactured or distributed by Johnson & Johnson Corporation, owner of the registered trademark Children's Tylenol). Satisfaction guaranteed - Or we'll replace it or give you your money back. For questions or comments or to report an undesired reaction or side effect, please call 1-888-287-1915.

Nutrition Facts

Manufacturer

WAL MART
Bentonville, AR 72716

UPC

00681131150088